# SDR IPXA11168197

- Difficulty date: July 5, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 11,262 hours, 6,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327049020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK HAS CORROSION AT STA -Y450 BETWEEN FR 79 AND FR 80.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT -Y450 BETWEEN FR79 AND FR 80 IAW SRM 53-10-16, FIG 201, PARA 4.
